Characterization Theorem for Fuzzy Functions on Time Scales Under Generalized Nabla Hukuhara Difference
R. Leelavathi1, G.Suresh Kumar2
1R. Leelavathi, Research Scholar, Department of Mathematics, Koneru Lakshmaiah Education Foundation,Vaddeswaram, Guntur, (Andhra Pradesh), India.
2G.Suresh Kumar, Department of Mathematics, Koneru Lakshmaiah Education Foundation,Vaddeswaram, Guntur, (Andhra Pradesh), India.
Manuscript received on 02 June 2019 | Revised Manuscript received on 10 June 2019 | Manuscript published on 30 June 2019 | PP: 1704-1706 | Volume-8 Issue-8, June 2019 | Retrieval Number: H6625068819/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: We establish a class of new derivative called nabla gH-derivative (generalized-Hukuhara) for fuzzy functions on time scales under generalized Hukuhara difference (gH-difference). We present a characterization theorem for multivalued fuzzy function which are generalized nabla () differentiable under gH-difference.
Keyword: Fuzzy functions, Generalized Hukuhara difference, Time scales.
Scope of the Article: Fuzzy Logics.